... as one of the side effects of withdrawling from Lexapro?
This question has also been asked and answered here: Lexapro Withdrawal Symptoms?
I don't know about withdrawing from Lexapro, but those are known side effects from taking the med. I hope you are withdrawing with the help of your doctor; if not, you might be experiencing worse symptoms soon. Either way, I'd definitely ask your doctor about it. Good luck.
Yes!And it is the same every time.But also include kicking,spasams,cramps,and nothing touching your body except a sheet.I do not know you but I suspect your into meth/crack?Where picking is a sure signal of Meth addiction.However other drugs will do this also especially if you do dual narcotics.Hope you feel better!I can sympathize w/you since I do sometimes go through the same symptoms due to what I am on.
Yes. I have now been off of Lexapro for approx. 2.5 weeks and I am experiencing extreme itching in my scalp. It is intense enough that I even asked my husband to check for lice and I am going to use an anti-itch shampoo. I experienced similar symptoms when starting lexapro. This question was posted quite a while ago, and so I am interested in how this turned out??
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2010 • 2 answers
Posted 7 Apr 2012 • 1 answer
Posted 3 Nov 2014 • 1 answer
Posted 20 Sep 2015 • 1 answer
Posted 31 May 2017 • 0 answers